I read your post and the one that was on this forum. My question is, these seemed to have started after starting Humira.
I did tell my PCP this on wed, she's sending me for a 12 lead EKG, also lots of bloods, she wrote on the order Dx; hypergtriglyceridema
? palpitations. I have in the past had large amounts of triglycerides, causing pancreatitis. This was due to 6mp. Is it possible that the
same thing is happening again?
I was recently dx with chronic pancreatitis, due to scarring from the previous acute attacks.
I know that these missed beats are usually benign, but they are really becoming troublesome, and continuous. The doc did mention
the possibility of a prolapse of the mitral valve, this concerned me a little, as my father had a mitral valve problem, he did finally
have a massive MI, but that was after 20 yrs of problems.
Any input you have, would be so helpful. Many thanks...
Ps. I mentioned Humira, because their literature does include heart problems as a side effect.
Too many years with CD
Two bowel resections, several obstructions.
Laughter is the brush that sweeps the cobwebs from our hearts